このエントリーをはてなブックマークに追加
ID 19709
Eprint ID
19709
FullText URL
Author
Matsushita Shin-ya
Li Xu
Abstract
This paper studies convergence properties of the proximal point algorithm when applied to a certain class of nonmonotone set-valued mappings. We consider an algorithm for solving an inclusion 0 ∈ T(x), where T is a metrically regular set-valued mapping acting from R(n) into R(m). The algorithm is given by the follwoing iteration: x(0) ∈ R(n) and x(k+1) = α(k)x(k) + (1 - α(k))y(k), for k = 0, 1, 2, ..., where {α(k)} is a sequence in [0, 1] such that α(k) ≤ α < 1, g(k) is a Lipschitz mapping from R(n) into R(m) and y(k) satisfies the following inclusion 0 ∈ g(k)(y(k)) - g(k)(x(k)) + T(y(k)). We prove that if the modulus of regularity of T is sufficiently small then the sequence generated by our algorithm converges to a solution to 0 ∈ T(x).
Published Date
2009-11-11
Publication Title
Proceedings : Fifth International Workshop on Computational Intelligence & Applications
Volume
volume2009
Issue
issue1
Publisher
IEEE SMC Hiroshima Chapter
Start Page
270
End Page
273
ISSN
1883-3977
NCID
BB00577064
Content Type
Conference Paper
language
英語
Copyright Holders
IEEE SMC Hiroshima Chapter
Event Title
5th International Workshop on Computational Intelligence & Applications IEEE SMC Hiroshima Chapter : IWCIA 2009
Event Location
東広島市
Event Location Alternative
Higashi-Hiroshima City
File Version
publisher
Refereed
True
Eprints Journal Name
IWCIA